MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 0.3ML 31GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 0.3ML 31GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE
Model Number 928858
Medical Device Problem Codes Failure to Deliver (2338); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
"date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.".
 
Event or Problem Description
It was reported that 2 syringe 0.3ml 31ga 8mm 10bag 500 pl/wg had foreign matter (1) and was difficult to aspirate (1) during use.The following was reported by the initial reporter: "it was reported that a small amount of clear liquid came out of the syringe when the consumer pushed the plunger.Also, the consumer found one syringe with a crushed needle shield and the syringe would draw insulin.Verbatim: consumer did not provide a phone number or address.(b)(6) consumer reported, when she pushed on the plunger, a small amount of clear liquid came out consumer did not use syringe stated, prior to use, she found one syringe with a crushed needle shield stated, 1 syringe would not draw insulin".

Brand Name
SYRINGE 0.3ML 31GA 8MM 10BAG 500 PL/WG
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11721033
Report Number1920898-2021-00459
Device Sequence Number16971506
Product Code FMF
UDI-Device Identifier00311917048154
UDI-Public00311917048154
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2025
Device Model Number928858
Device Catalogue Number928858
Device Lot Number0125322
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1